# SDR YENA2022120101178

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 77,941 hours, 28,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frms 68-70 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORR WEB STR 23R FR69-FR70 AFT GALLEY; REF AEM NR FOR ALL WORK ACP RPL WEB AT FR69-FR70 STR23R PER SRM A320-51-42-11. (CONSIDERED AS A MAJOR REPAIR)
